MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 7.5X7.5CM INT; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 7.5X7.5CM INT; DRESSING,WOUND,OCCLUSIVE
Model Number 66020412
Medical Device Problem Codes Material Discolored (1170); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during an advance wound management treatment an allevyn gentle border 7.5 cm x 7.5 cm was found to be stained blue and had brown foreign matter on it.Treatment was performed, without any delay, with a back-up device instead.Patient was not injured as consequence of this problem.
 
Additional Manufacturer Narrative
H1, h2: additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
ALLEVYN GENTLE BORDER 7.5X7.5CM INT
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12057895
Report Number8043484-2021-01557
Device Sequence Number17194242
Product Code NAD
UDI-Device Identifier05000223475468
UDI-Public05000223475468
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number66020412
Device Catalogue Number66800269
Device Lot Number202028
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/05/2021
Supplement Date Received by Manufacturer06/05/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;